# SDR HALA2018021500043

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 26,213 hours, 3,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR 3L WAS STROBING, NOW IT'S ORANGE. RESET CIDS AMM 23-35-00, OPS CHECK GOOD OK FOR SERVICE.
